MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM05012013P
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use an in.Pact admiral with a non-mdt 6f sheath for the treatment of a lesion type in the patients mid superficial femoral artery(sfa).No calcification was present.Purging was not carried out before the procedure.Contrast and saline were used for inflation of the balloon.It was reported that the balloon was inflated to a pressure of 8atms.It was discovered that the balloon had a slow leak and would not remain inflated.No patient injury was reported.
 
Additional Manufacturer Narrative
Product analysis #702508242: the device was returned in the original pouch.The label showed the catheter identification data.The data on the luer was consistent with lot number indicated in the product complaint form.A visual and tactile inspections were performed on the device.The balloon was unfolded.It was possible to insert 0,035 guidewire without any issue.The purging procedure was performed, but revealed a leak, since the bubble flow under negative pressure did not stop.The rubber was removed from its original position.In order to verify the point of leak, an attempt was done to inflate the balloon and the leak was found on the distal part of the hub.The leak was found in the distal bonding, between the shaft and the glue collar.It was possible to inflate the balloon but the device did not hold the pressure.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7530221
Report Number9612164-2018-01173
Device Sequence Number1385566
Product Code ONU
UDI-Device Identifier00643169383630
UDI-Public00643169383630
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2019
Device Catalogue NumberADM05012013P
Device Lot Number0008536578
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer06/13/2018
08/08/2018
Initial Report FDA Received Date05/21/2018
Supplement Report FDA Received Date07/10/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1